MathSciNet Relay Station
MathSciNet bibliographic data
MR1301005 (95k:34057) 34C25 (34D05 70K20 70K40)
Alonso, Jose Miguel Optimal intervals of stability of a forced oscillator. Proc. Amer. Math. Soc. 123 (1995), no. 7, 2031–2040.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement